# SDR CALA9601381

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214572
- Condition: Leaking
- Location: Rt Mlg
- Part time: 6,460 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE EICAS MESSAGE LEFT HYDRAULIC QUANTITY STATUS PAGE SHOWED .46RF DURING GEAR EXTENSION FOR LANDING.  THE RIGHT HYDRAULIC QUANTITY LOW CAME ON SHOWING .73RF DURING TAXI IN.  MAINTENANCE FOUND THE NR 8 BRAKE LEAKING.  THE NR 8 BRAKE WAS REMOVED AND REPLACED.  THE LEFT AND RIGHT HYDRAULIC SYSTEMS WERE SERVICED TO FULL, LEAK AND OPERATIONAL CHECKS WERE GOOD.
